# SDR SWIA2024091670014

- Difficulty date: July 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS280 LH CROSSBEAM CAMP 28527638     (C-CHECK RO 9/15/2024)    INSTALLED NEW LH CROSSBEAM AT FS 280.00 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND DWG CC670-34010  REV -K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
